# SDR DALA2025070104884

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 37,668 hours, 14,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6402890) ROWS 28 FED TO 33 FED EMERGENCY FLOOR LIGHTS INOP. R/R'D CHARGER ASSEMBLY M2627 PER B737 AMM 33-51. ALL CHECKS OK.
